# SDR R61A201610100574

- Difficulty date: October 10, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 31,737 hours, 18,705 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A MESSAGE THAT THE AFT DOOR PAX WAS OPEN.  FLIGHT ATTENDANTS REPORTED LOCK INDICATIONS WERE NORMAL AND PRESSURIZATION WAS NORMAL.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPS CHECK OF THE L2 DOOR IAW AMM AND OPS CHECKED GOOD.
